Journal of Symbolic Logic

The Model Theory of Ordered Differential Fields

Michael F. Singer

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 43, Issue 1 (1978), 82-91.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183740109

Mathematical Reviews number (MathSciNet)
MR495120

Zentralblatt MATH identifier
0396.03031

JSTOR
links.jstor.org

Citation

Singer, Michael F. The Model Theory of Ordered Differential Fields. J. Symbolic Logic 43 (1978), no. 1, 82--91. https://projecteuclid.org/euclid.jsl/1183740109


Export citation